MAUDE Adverse Event Report: SORIN GROUP ITALIA VENO-VENOUS PROTEK DUO+ CANNULA; DUAL LUMEN ECMO CANNULA

SORIN GROUP ITALIA VENO-VENOUS PROTEK DUO+ CANNULA; DUAL LUMEN ECMO CANNULA
Model Number 31FR
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A.1.-a.5.Patient information was not provided.F14: updated manufacturer name and address to sorin group italia [9680841].H11: through follow-up communications, livanova learned that the cannula was used for five (5) days.Livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova us received report of a protekduo+ cannula which was found cracked during usage.Reportedly, air intake occurred and support was reconfigured.No further issue occurred.

Brand Name
VENO-VENOUS PROTEK DUO+ CANNULA
Common Device Name
DUAL LUMEN ECMO CANNULA
Manufacturer (Section D)
SORIN GROUP ITALIA
via statale 12 nord, 86
mirandola (mo) 41037
IT  41037
MDR Report Key25031620
Report Number1718850-2026-10004
Device Sequence Number21365710
Product Code PZS
UDI-Device Identifier08033178019422
UDI-Public(01)08033178019422(17)280826(11)250826(240)5150-5131(10)489078
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number31FR
Device Catalogue Number5150-5131
Device Lot Number489078
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date01/10/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/29/2026
Date Device Manufactured08/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown